Flinders University Flinders Academic Commons
 

Flinders Academic Commons >
Research Publications >
ERA 2010 >
03 - Engineering and Environmental Sciences >
0915 - Interdisciplinary Engineering >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2328/9862

Title: On the derivation of the symmetric and asymmetric Hele-Shaw flow equations for viscous and viscoplastic fluids using the viscometric fluidity function
Authors: Huilgol, Raja Ramesh
Issue Date: 2006
Citation: Huilgol, R.R., 2006. On the derivation of the symmetric and asymmetric Hele-Shaw flow equations for viscous and viscoplastic fluids using the viscometric fluidity function. Journal of Non-Newtonian Fluid Mechanics, 138(2-3), 209-213.
URI: http://hdl.handle.net/2328/9862
ISSN: 0377-0257
Appears in Collections:0102 - Applied Mathematics
0915 - Interdisciplinary Engineering

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback